# SDR SWAA2024082821322

- Difficulty date: August 1, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H SIDEPLATE HAS CORROSION LBL 24; STA. 500B-500C<[01] REMOVED SURFACE CORROSION AT L/H TRANSITION ANGLE FROM STA. 500B-500C PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED .007 AND REMAINING THICKNESS .033. PER SRM 53-00-53-1A-2.;[02] VERIFIED CA 1. THINH PHAM (TECHNICIAN); 09-AUG-2024 08:15 UTC REMOVED SURFACE CORROSION AT L/H TRANSITION ANGLE FROM STA. 500B-500C PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED .007 AND REMAINING THICKNESS .033. PER SRM 53-00-53-1A-2.;[03] THIS SECTION OF TRANSITION ANGLE TO BE REPLACED ON NR# TTG8Q00UYKEL.
